| Model Number |
305780 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported bd luer-lok¿ syringe with bd eclipse¿ needle had a defective stopper.The following information was provided by the initial reporter: "distorted stopper.Incident occur: before use.".
Additional Manufacturer Narrative
Pma / 510(k)#: k941562 (syringe).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H6: investigation summary one photo was received by our quality team for evaluation.From the photo, the team observed that the plunger is withdrawn to the retainer ring and there are signs of distortion at the top stopper edge.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.The 1ml syringe part is manufactured at bd canaan and the quality team there has conducted a supplemental investigation on this nonconformance.A potential root cause for the jammed stopper defect is associated with the assembly process.H3 other text : see h10.
Event or Problem Description
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10.Device available for eval: yes d.10.Returned to manufacturer on: 20-jul-2022 h.6.Investigation summary: one photo and one sample were received by our quality team for evaluation.From the photo, the team observed that the plunger is withdrawn to the retainer ring and there are signs of distortion at the top stopper edge.The sample was subjected to visual inspection and the top edge of the stopper is observed to be distorted downwards inside the syringe barrel.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.The 1ml syringe part is manufactured at bd canaan and the quality team there has conducted a supplemental investigation on this nonconformance.A potential root cause for the jammed stopper defect is associated with the assembly process.H3 other text : see h.10.
Event or Problem Description